MathSciNet Relay Station
MathSciNet bibliographic data
MR169838 12.20 (14.49)
Hayes, David R. The distribution of irreducibles in ${\rm GF}[q,\,x]$. Trans. Amer. Math. Soc. 117 1965 101–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement